Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: [1]
  • citati u CrossRef-u:[8]
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:1
  • preuzimanja u poslednjih 30 dana:1

Sadržaj

članak: 1 od 1  
2011, vol. 15, br. 1, str. 41-47
Some presic type generalizations of the Banach contraction principle
(naslov ne postoji na srpskom)
aDepartment of Applied Mathematics, Dr. M.R. Appa Row Campus, Acharya Nagarjuna University, Nuzvid, Krishna Dt., A.P., India
bDepartment of Mathematics, University of Leicester, Leicester, UK

e-adresakprrao2004@yahoo.com, fbr@leicester.ac.uk
Ključne reči: Weakly k-compatible maps; Jungck type maps; commonfixed point
Sažetak
(ne postoji na srpskom)
In this paper, we extend and generalize Presic Type theorems for a pair of maps and Jungck type maps.
Reference
Banach, S. (1932) Theorie des operations lineaires. Warsaw: Manograic Mathematic Zne
Ćirić, L.B., Presic, S.B. (2007) On Pre\v si\'c type generalization of the Banach contraction mapping principle. Acta Math. Univ. Comenian. (N.S.), 76(2): 143
Presic, S.B. (1965) Sur une classe dinequations aux differences finies et sur la convergence de certaines suites. Publ. Inst. Math, Beograd, 5, 19, 75-78
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1101041R
objavljen u SCIndeksu: 27.03.2012.

Povezani članci

Mathematica Moravica (2013)
Some generalized results of fixed points in cone b-metric spaces
George Reny, i dr.